# SDR SWAA2016110109233

- Difficulty date: October 27, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 37,889 hours, 27,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT SIGN MISSING DIRECTION ARROW.  R&R LIGHT ASSEMBLY PER AMM.
